# SDR ASAA2014112009721

- Difficulty date: November 20, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 22,281 hours, 6,677 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND SUBSEQUENT POWER CHANGE, FMC DISAGREE.  ACFT GROUNDED. PERFORMED FMC DISAGREE PROCEDURE QRH 11.2.  DUAL FMC OPERATION FULLY RESTORED.
